Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes fatigue with headache and apetite loss when suffering from hypertenstion?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
My BP is 160 over 95. Have been in bed all day tired, neck hurts, headache, not hungery. I am 45 and 5'7 170 lbs. Something is not normal for sure
Posted Fri, 21 Mar 2014 in Hypertension and Heart Disease
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: Your symptoms may be related to hypertension. Detailed Answer: Hello XXXX Thanks for writing to HCM Your symptoms may be due to hypertension.But single reading is not the criteria to start medicines. You need to maintain chart of your blood pressure.It should be monitored for five days continuously preferably twice daily.If it is persistently increased then medicines should be started. Besides clinical examination you need few investigations like routine hemogram,Random blood sugar(RBS),Liver function test(LFT),Renal function test(RFT),Lipid profile,ECG in all leads,Ultrasound of abdomen.Further investigations can be done if needed. You should be active in your daily routine and go for walking,exercise. Relaxation technique like yoga and meditation is also very helpful. You should take lot of vegetables and fruits in your diet. Avoid alcohol and smoking if you take these things. You should also avoid red meat,high fat milk products,fried and junk food. Take restricted amount of salt in your diet.Use olive or canola oil for cooking. You should also try to reduce your weight. You can start anti hypertensives like tablet Telmisartan 40 mg once daily after confirmation.It can take three weeks to control blood pressure. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor